I have not been feeling well for about 2 wks. dizzy, nausea, lightheaded, went to dr. he said all my thyroid levels were good. I have been taken Vit. D3 2000, units levels were low, can you take too much vit. D3
While Thyroid problems can cause the problems you describe, other causes such as Diabetes, low iron, urine infections should be ruled out. Your Thyroid tests should be done just prior to taking your next thyroid dosage. Please check with your Doctor @ your earliest convenience.
Vit D is a hormone/vitamin which is unlikely to present with these symptoms. After having other problems ruled out you could stop Vit D & notice if there are any changes in your symptoms.
Madhup Joshi, MD
Yes, you can take too much. Usually 1000 units per day is better. It is often in your calcium supplements as well which can bring you close to 2000 with those.
What brand are you using? Nature Made and Costco brand have been tested as safest. Off label and anything from China should not be used. They throw extra stuff in it, unlisted, and may not have a consistent level in them. Could even have dangerous substances.
Always check with a doctor for this med. everyone's body is different. Their blood tests confirm your levels.
Taking calcium? Shortage in that can cause some of your symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ALL thyroid meds give me bad side effects - nausea, flu-like symptoms, fatigue, weakness, loss of a?
Posted 1 Feb 2012 • 1 answer
Posted 8 May 2014 • 3 answers
Posted 9 Nov 2015 • 0 answers
Posted 20 Dec 2015 • 3 answers
Posted 17 Jan 2016 • 0 answers